# SDR CA960212033

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston Cap
- Part number: 88303
- Condition: Broken
- Location: Nlg
- Component: Rotol, 8800121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

(CAN)ON 'L' CHECK, FLANGE PORTION OF PISTON WITH WRENCHING INSERTED WAS FOUND BROKEN OFF AND BEING RETAINED ONLY BY LOWER LINK ASSEMBLY. PART SENT TO DOWTY MESSIER FOR EVALUATION. AWAITING INFO.
